Dog Allergy Medicine
- 1 Dog Allergy Medicine
- 1.1 Best Dog Allergy Medicine
- 1.2 GoodSense All Day Allergy, Cetirizine HCl Tablets 10 mg, Antihistamine for Allergy Relief, 365 Count
- 1.3 ValuMeds 24-Hour Allergy Medicine (300-Count) Antihistamine for Pollen, Hay Fever, Dry, Itchy Eyes, Allergies | Cetirizine HCl 10mg Caplets
- 1.4 Allegra Adult 24 Hour Allergy Relief 70-Count Long-Lasting Fast-Acting Antihistamine for Noticeable Relief from Indoor and Outdoor Allergy Symptoms
- 1.5 Xyzal Allergy Tablet, 80 Count
- 1.6 Zyrtec 24 Hour Allergy Relief Tablets, 10 mg Cetirizine HCl Antihistamine Allergy Medicine, 45 ct
- 1.7 ValuMeds Allergy Medicine (600 Tablets) Antihistamine, Diphenhydramine HCl 25 mg | Children and Adults | Relieve Itchy Eyes, Runny Nose, Sneezing
- 1.8 Claritin RediTabs 24 Hour Allergy Medicine, Non-Drowsy Prescription Strength Allergy Relief, Loratadine Antihistamine Tablets, 30 Count
- 1.9 Amazon Basic Care All Day Allergy, Cetirizine Hydrochloride Tablets, 10 mg, Antihistamine, 90 Count
- 1.10 Kirkland Signature Non Drowsy Allerclear Loratadine Tablets, Antihistamine, 10mg, 365-Count Personal Healthcare/Health Care
- 1.11 ValuMeds 24-Hour Allergy Medicine (100-Count) Fexofenadine HCl Tablets | Non-Drowsy Antihistamine | Pollen, Hay Fever, Dry, Itchy Eyes, Allergies | Kids, Adults (Compare to Allegra Tablets)
- 1.12 Flonase Allergy Relief Nasal Spray, 24 Hour Non Drowsy Allergy Medicine, Metered Nasal Spray - 120 Sprays
- 1.13 Benadryl Ultratabs Antihistamine Allergy Relief Tablets, Diphenhydramine HCl 25mg, 100 ct
- 1.14 Kirkland Signature Aller-Tec Cetirizine Hydrochloride Tablets, 10 mg, 365 Count
- 1.15 Alavert Allergy 24-Hour Relief (Citrust Burst Flavor Orally Disintegrating Tablets), Non-Drowsy, Antihistamine, 60 Count (Pack of 1)
- 1.16 Genexa Allergy-D – 60 Tablets | Certified Organic & Non-GMO, Physician Formulated, Homeopathic | Multi-Symptom Allergy Relief Medicine
- 1.17 Allegra Allergy 24 Hour Gelcaps 180 mg 60 Count Long-Lasting Fast-Acting Antihistamine for Noticeable Relief from Indoor and Outdoor Allergy Symptoms
- 1.18 Boiron Rhinallergy Homeopathic Medicine for Allergy Relief, 60 Count
- 1.19 Zyrtec 24 Hour Allergy Relief Tablets, Bundle with 1 x 45ct and 1 x 3ct Travel Pack
- 1.20 Zesty Paws Allergy Immune Supplement for Dogs Lamb- with Omega 3 Wild Alaskan Salmon Fish Oil & EpiCor + Digestive Prebiotics & Probiotics - Anti Itch & Skin Hot Spots + Seasonal Allergies - 90 Chews
- 1.21 Claritin 24 Hour Allergy Medicine, Non-Drowsy Prescription Strength Allergy Relief, Loratadine Antihistamine Tablets, 70 Count
- 1.22 Dog Allergy Medicine
Ours dogs are not separate from the family. Just like the way we take care of our family members, the dogs in the family also need to be taken care of in the same way. In fact, we forget that they are animals and treat them almost like humans that are our family. This approach often leads us to offer medication to our pet dogs who are suffering from allergies with the same medicines that we use for ourselves. This might not always be the right thing to do. So, learn all about dog allergy medicine in this article.
Best Dog Allergy Medicine
- ALLERGY MEDICINE: GoodSense All Day Allergy temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat.
- 24 HOUR SYMPTOM RELIEF: One dose of All Day Allergy Cetirizine Hydrochloride 10 mg provides all-day allergy relief for indoor & outdoor allergies, and 24 hour relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose.
- ORIGINAL PRESCRIPTION STRENGTH: GoodSense All Day Allergy Cetirizine Hydrochloride 10 mg, is an allergy medicine approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over
- ACTIVE INGREDIENT: Compare to the active ingredient in Zyrtec. The active ingredient in GoodSense All Day Allergy is Cetirizine Hydrochloride 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergies.
- ADULTS & CHILDREN 6 YEARS AND OVER: Take one tablet once daily; do not take more than one 10 mg tablet in 24 hours. A 5 mg allergy relief product may be appropriate for less severe symptoms. Read package for full directions before use.
- Relieve Allergy Symptoms – This non-drowsy allergy medicine can help relieve dry, itchy, watery eyes, a scratchy nose and throat, sneezing, and other allergy symptoms.
- Provides 24 Hour Relief – Just a single dose of our Cetirizine HCl 10mg tablets can help relieve allergy symptoms for a full day, making it easier to get through the day.
- Safe, Non-Drowsy Formula – Similar to active ingredients in Zyrtec, ValuMeds allergy medicine for kids and adults won’t cause drowsiness.
- Fast, Reliable Support – This 24-hour allergy relief medicine starts working within one hour of ingestion and keep providing support around the clock for trusted relief.
- Indoor and Outdoor Protection – ValuMeds allergy medicine can help relieve symptoms around the clock to give you clarity no matter where your travels take you.
- INCLUDES: One (1) 70-count bottle of Allegra Adult Non-Drowsy Antihistamine Tablets for 24-Hour Allergy Relief
- 24-HOUR RELIEF: One pill is all you need for round-the-clock relief from your worst allergy symptoms
- FAST-ACTING: Allegra 24-Hour Allergy starts working in one hour for fast relief from sneezing, runny nose, itchy and watery eyes, and itchy nose or throat
- NON-DROWSY: Formulated with active ingredient fexofenadine, a non-drowsy antihistamine
- INDOOR & OUTDOOR ALLERGIES: Use Allegra tablets for indoor and outdoor allergies, including seasonal allergies and pet allergies
- CONTAINS: One (1) 80-count bottle of Xyzal Allergy Pills, 24-Hour Allergy Relief, Original Prescription Strength
- STARTS WORKING IN ONE HOUR: Xyzal gives you rapid relief from allergy symptoms, including sneezing; itchy, watery eyes; runny nose; itchy nose and throat
- TAKE ONCE FOR ALL-NIGHT, ALL-DAY RELIEF: Xyzal Allergy provides 24-hour relief that is as effective at hour 24 as it is at hour 1
- RELIEVE ALLERGY SYMPTOMS WHEN THEY'RE AT THEIR WORST: Taking Xyzal at night prevents suffering in the morning when pollen is at its worst
- MAXIMUM STRENGTH RELIEF: Xyzal is full prescription strength available without a prescription
- 45-count bottle of Zyrtec 24 Hour Allergy Relief Tablets for powerful relief of your worst indoor and outdoor allergy symptoms, including runny nose, sneezing, itchy, watery eyes, and itchy nose and throat
- These prescription-strength allergy medicine work fast and stay strong by providing all-day allergy relief that starts working hard at hour one and works twice as hard when taken again the next day
- This powerful antihistamine contains 10 mg of cetirizine hydrochloride in each anti-allergy tablet and effectively treats indoor allergies caused by dust, mold, and pet dander, as well as outdoor allergies caused by tree pollen, weeds, and grasses
- Get effective allergy relief caused by hay fever and other upper respiratory allergies from the #1 allergist-recommended brand among over the counter oral antihistamines
- Suitable for those 6 years of age and older, this anti-allergy medicine provides powerful, effective relief for a full 24 hours in just a single dose
- Breathe a Little Easier – A powerful antihistamine, our formula helps control coughs and runny noses for clearer, healthier breathing.
- Clear, Healthy Eyes – Reduce the dry, itchy eyes and redness caused by pollen, dander, and seasonal allergies for true clarity.
- Relieve Common Cold Symptoms – This anti-allergy medicine for kids and adults also helps reduce sneezing and itchy noses and throats.
- Rest Better – Diphenhydramine HCl can cause drowsiness which can help your body relax for a better night’s rest. Avoid driving after use.
- Use as Directed – These HCl antihistamine tablets should always be used as directed. Please read package for more details on proper use and dosage.
- Powerful, 24 hour, non drowsy indoor and outdoor allergy relief
- 24-hour, non-drowsy indoor and outdoor allergy relief
- Relief of your worst symptoms including sneezing, runny nose, itchy/watery eyes and itchy throat/nose
- Orally disintegrating allergy tablet. No water needed. Melts in mouth. Orally dissolves up to 3x faster than any other tablet. Speed of dissolution does not imply speed of relief
- Easy to take 24 hour RediTabs contain 10 mg of loratadine per tablet
- ACTIVE INGREDIENT: The active ingredient in this product is cetirizine hydrochloride, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. Compare Amazon Basic Care All Day Allergy to the active ingredient of Zyrtec.
- 24-HOUR ALLERGY RELIEF: Temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes.
- INDOOR AND OUTDOOR ALLERGY RELIEF: Temporarily relieves common indoor and outdoor allergy symptoms.
- EFFECTIVE: Amazon Basic Care All Day Allergy, Cetirizine Hydrochloride Tablets, 10 mg are original prescription strength and gluten free. These allergy pills are an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms.
- UNDERSTANDING ALLERGIES: An allergy is a sensitivity to a substance that is normally harmless. Flowers, trees, a family pet, or dust are examples of things that can cause an allergy. All Day Allergy provides up to 24 hours of temporary relief.
- AllerClear temporarily relieves symptoms due to hay fever or other upper respiratory allergies.
- This provides 24 hour indoor and outdoor allergies relief of sneezing, runny nose, itchy, watery eyes, and itchy throat or nose.
- The Loratadine tablets, 10mg formula is the original prescription strength.
- Do not take more than 1 tablet in 24 hours.
- The general directions are for adults and children 6 years and over.
- Clarify Allergy Symptoms – Relieve allergies with this non-drowsy medicine that helps relieve sneezing, runny nose, itchy and watery eyes, and itchy nose and throat.
- Advanced 24-Hour Relief – Formulated with 180mg of Fexofenadine HCl, you’ll enjoy a full day of relief from all your indoor and outdoor allergy symptoms.
- Non-Drowsy Formula – A true non-drowsy formula for kids and adults
- Fast-Acting Support – Enjoy 24-hour allergy relief starting within a single hour of use and lasting a full day after ingestion. Perfect for staying allergy-free every day
- Inside and Outside Protection – This advanced allergy-relief formula can help relieve symptoms caused by hay fever, pollen, pet dander, and other common allergens
- One 120-spray bottle of Flonase Allergy Relief Nasal Spray, 24 Hour Non Drowsy Allergy Medicine, Metered Nasal Spray
- The most prescribed allergy medicine, Flonase provides nasal congestion relief and alleviates runny nose, sneezing, itchy nose and watery, itchy eyes
- The most doctor recommended brand in allergy relief, Flonase creates an allergy shield at the source of your symptoms for unsurpassed symptom relief
- Fluticasone propionate allergy medication controls seasonal and year-round allergy symptoms
- 24 hour allergy medicine that delivers prescription-strength relief all day and night
- Easy to use allergy nasal spray formulated for adults and children 12 years of age and older
- Use up to two sprays in each nostril daily
- 100-count pack of Benadryl Ultratabs Antihistamine Allergy Relief Tablets each containing 25 mg of the antihistamine diphenhydramine HCl for allergy relief that works when you need it most
- Active ingredient, diphenhydramine HCl, provides relief for hay fever or other upper respiratory allergy symptoms and cold symptoms like sneezing and runny nose
- Works when you need it most with an allergy medicine in small, convenient antihistamine tablets that put your allergies to rest
- Provides allergy medicine for sneezing; runny nose; itchy nose or throat; and itchy, watery eyes and cold symptoms like sneezing and runny nose
- Allergy medicine tablets for multi-symptom allergy relief intended to be used by adults and children ages six and up for relief of both indoor and outdoor allergies
- Compare to Zyrtec Active Ingredient
- Cetirizine HCL/Antihistamine 10 mg.
- Indoor/Outdoor Allergy Relief
- Includes one pack of 60 tablets of Alavert Allergy 24 Hour Orally Disintegrating Tablets, citrus burst flavor
- Multi-symptom allergy relief tablets deliver 24 hours of non-drowsy relief (1) from sneezing, runny nose, itchy, watery eyes and itching of the nose & throat
- Over-the-counter antihistamine medicine tackles the worst allergy symptoms
- Allergy medicine with active ingredients Loratadine 10 mg
- Alavert Allergy Orally Disintegrating Tablets may be used by those 12 years and older
- HSA and FSA eligible product
- HELPS TREAT SEASONAL ALLERGIES: Allergy-D is a homeopathic decongestant that helps treat sneezing, runny nose, irritated eyes, nasal congestion, and itchy nose and throat.
- THE ONLY CERTIFIED ORGANIC AND NON-GMO ALLERGY MEDICINE: Genexa Allergy-D helps treat seasonal allergies, so you can feel relief from allergy symptoms. Certified Organic ingredients are purer, cleaner, healthier and without harsh fillers, so you can feel better without sacrificing your health.
- PHYSICIAN FORMULATED & PRODUCED IN THE USA: Genexa medicines are safe and non-habit forming, and are exclusively formulated by its Chief Medical Officer and medical team. All Genexa products are produced in the USA using the world's finest Certified Organic and Non-GMO ingredients. Genexa Stress Relief complies with the FDA’s Good Manufacturing Practices for the production of homeopathic medicine.
- NATURAL, NON-HABIT FORMING: Genexa Allergy-D is safe and has no drug interactions.
- INCLUDES: One (1) 60-count bottle of Allegra Adult Non-Drowsy Antihistamine Gelcaps for 24-Hour Allergy Relief
- 24-HOUR RELIEF: One pill is all you need for round-the-clock relief from your worst allergy symptoms
- FAST-ACTING: Allegra 24-Hour Allergy starts working in one hour for fast* relief from sneezing, runny nose, itchy and watery eyes, and itchy nose or throat
- NON-DROWSY: Formulated with active ingredient fexofenadine, a non-drowsy antihistamine
- INDOOR & OUTDOOR ALLERGIES: Use Allegra Gelcaps for indoor and outdoor allergies, including seasonal allergies and pet allergies
- RhinAllergy Tablets temporarily relieve symptoms of upper respiratory allergies such as itchy and watery eyes, sneezing, runny nose and itchy throat and nose.
- Non-drowsy; No known drug interactions
- For everyone age 2 and up
- Available in a box of 60 quick-dissolving tablets
- Also available as RhinAllergy Kids tablets and RhinAllergy Kids pellets
- Bundle pack containing one 45-count bottle and one 3-count travel pack of Zyrtec 24 Hour Allergy Tablets for powerful relief of your worst indoor & outdoor allergy symptoms, including runny nose, sneezing, itchy, watery eyes, & itchy nose & throat
- These prescription-strength allergy relief tablets work fast & stay strong by providing all-day allergy relief that starts working hard at hour one and works twice as hard when taken again the next day
- This powerful antihistamine contains 10 mg of cetirizine hydrochloride in each allergy tablet & effectively treats indoor allergies caused by dust, mold, & pet dander, as well as outdoor allergies caused by tree pollen, weeds, & grasses
- Get effective allergy relief caused by hay fever & other upper respiratory allergies from the #1 allergist-recommended brand among over the counter oral antihistamines
- Suitable for those 6 years of age & older, this allergy medicine provides powerful, effective relief for a full 24 hours in just a single dose
- BOOST THE IMMUNE SYSTEM – Zesty Paws Aller-Immune Bites are grain free soft chews that support immune, histamine, and digestive health for dogs with skin, seasonal, and environmental allergy issues.
- ENHANCED WITH EpiCor – At 80 mg per chew, EpiCor contains vitamins, protein, fiber, and antioxidants that are clinically proven to support the body's natural immune defenses to keep your dog healthy.
- PREBIOTIC & PROBIOTIC COMPLEX – These supplements feature a powerful Prebiotic and five strains of Probiotics for 250 million CFU of healthy bacteria that supports pet digestion and immune health.
- WILD ALASKAN SALMON OIL - Each chew contains Salmon Fish Oil to provide Omega 3 fatty acids EPA & DHA that provide skin and immune support for dogs with allergies that cause itching and hot spots.
- NATURAL INGREDIENTS - These chewables contain Colostrum, a pre milk that helps with allergies, immune function, and digestion, plus Apple Cider Vinegar and Organic Licorice Root for additional care.
- Powerful, 24-hour, non-drowsy indoor and outdoor allergy relief
- #1 doctor recommended non-drowsy oral allergy brand.*
- Provides relief of symptoms triggered by over 200 different allergens from pets, pollen, dust and mold. Claritin is an antihistamine so it hinders the cascade triggered by allergens
- Relief of your worst allergy symptoms including sneezing, runny nose, itchy/watery eyes and itchy throat/nose
- Contains 10 mg of loratadine per tablet
Dog Allergy Medicine
Types of allergies
Before you know about the medicines that are to be given to your dog with allergy, you should know about the various kinds of allergies that are common in dogs. This will give you a better view of the situation. With a better understanding of dog allergies, you can treat your dog better by choosing the perfect medicine. Here are the common types:
Flea Allergy Dermatitis
This type of allergy is particular to the skin which is caused by the saliva of fleas. This might result in irritation that is extreme and the swelling of the epidermis. One easy way to avoid this is to comb your dog everyday so that no fleas can stay inside the coat. If it is possible, consider bathing your dog very frequently. We suggest that you use natural remedies for this kind of allergy and not chemical based ones, as they might further aggravate the issue.
You must have heard that food allergies in dogs are pretty common and some of them might even have some serious effects. Dogs of any age can get a food allergy and it will require professional assistance if you want to know the source of the allergy.
The symptoms of food allergies can be digestive problems like diarrhea, itchy coat, infections in the ear, etc. So it is pretty complicated to figure out the food you want to eliminate, without seeking a vet’s help.
Allergies from the environment
Dogs love to stay outdoors since it gives them so much space to run around and play. But this is also a strong source of causing allergies which are mostly manifested in irritations in your pet. Dust mites, cleaning chemicals, pollen, mold, grasses, etc, can be sources that cause these environmental allergies. In this case, the earlier your notice the symptoms, the better it is. This is because of your pet is exposed more to the allergens, the allergy will increase.
You can avoid this type of allergy by keeping the surroundings clean and free of smoke. Use air purifier inside your house and natural products for cleaning. Try to keep your dog’s feet clean because it might drag sources of allergy from the outside, into your home.
The treatment with Dog Allergy Medicine
If you are looking for dog allergy medicine, then you should probably try using some natural treatments initially and see if your pet responds to that. Here are some common natural therapies you can try out:
Yucca is a type of anti-inflammatory that is totally natural and has helped dogs through years. Also, the good part is that it does not have side effects and you can incorporate it daily in the diet of your dog. You can put in it the food or it can even be applied on the skin to the areas that are affected by allergy.
There are Omega 3 fatty acids which make your pet less prone to catching an allergy. Remember that natural medications will take more time to act upon the system of your dog but they will work. So you need to be patient. There are meals that are rich in Omega 3 acids which a lot of these pet food companies have. You can also try Omega 3 fatty acids in the liquid form that is also available at pet care brands. However, make sure you choose the product carefully and ensure its high quality.
Biotin is a kind of Vitamin B which has been known to benefit dogs who suffer from dry skin, itchy skin, seborrhea, etc. Also, there are fatty acids in Biotin which as you already know, are great to treat allergies. There is no toxic effect of Biotin as well so your dog is safe to use this. You can find Biotin as a supplement powder which has other ingredients too, or you can buy plain Biotin as well.
Non natural remedies
Other than what we have already discussed, there are remedies that are mostly chemical based, as well. Steroids are a good example which can be given to your dog orally or you can use a steroid injection. Usually, steroids are used when the allergy is pretty aggravated and a high dose is administered. It is also advisable to give oral steroids because not a lot of it is circulated in the body and this decreases the chances of side effects.
Then you also have the option of antihistamines. One very common example is Benadryl. But then you do not really know which antihistamine will work for your pet as dogs respond differently to different antihistamines. Other common names are Diphenhydramine, Hydroxyzine HCI, etc. Although used mostly for humans, antihistamines are effective for dogs as well. Make sure that you use any antihistamine only after you have consulted a veterinarian.
Common side effects of antihistamines are constipation, loss of appetite, hyperactivity, dry mouth, etc. But this also depends on the amount that your dog intakes. If the vet is good then the side effects can be controlled with the dosage.
Now that you know some basics of dog allergy medicine, you can make a better choice when it comes to buying one. Many dog allergy medicines are sold by reputed pet care brands. We suggest you go for a high quality one without compromising with the health of your pet. You can order online or check out your nearest pet specialty store for dog allergy medicine.
Amazon Best Rated Products - Last Updated on 2020-08-05.
DISCLAIMER: There are affiliate links on this page. This means that at no cost to you, we will receive a small commission if you purchase through our link.